MathSciNet Relay Station
MathSciNet bibliographic data
MR1052573 03E05 (54A25)
Goldstern, Martin; Judah, Haim I.; Shelah, Saharon Saturated families. Proc. Amer. Math. Soc. 111 (1991), no. 4, 1095–1104.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement